# SDR SWAA000518

- Difficulty date: March 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED LENS ASSY PER MM.
